ClinVar Miner

Submissions for variant NM_004168.4(SDHA):c.1514G>A (p.Ser505Asn) (rs1060503722)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000465966 SCV000553902 uncertain significance Mitochondrial complex II deficiency; Paragangliomas 5 2016-08-08 criteria provided, single submitter clinical testing This sequence change replaces serine with asparagine at codon 505 of the SDHA protein (p.Ser505Asn). The serine residue is moderately conserved and there is a small physicochemical difference between serine and asparagine. This variant is not present in population databases (ExAC no frequency) and has not been reported in the literature in individuals with an SDHA-related disease. Algorithms developed to predict the effect of missense changes on protein structure and function output the following: (SIFT: "Tolerated"; PolyPhen-2: "Benign"; Align-GVGD: "Class C0"). The asparagine amino acid residue is also found in multiple mammalian species, suggesting that this missense change does not adversely affect protein function. These predictions have not been confirmed by published functional studies. In summary, this variant is a novel missense change that is not predicted to affect protein function. There is no indication that it causes disease, but the available evidence is currently insufficient to prove that conclusively. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.